MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. SYNTEL SILICONE EMBOLECTOMY CATHETER - REGULAR TIP

LEMAITRE VASCULAR, INC. SYNTEL SILICONE EMBOLECTOMY CATHETER - REGULAR TIP
Catalog Number 1801-48
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that it took a considerable amount of time to deflate the balloon.Also, it seems that the balloon of this product inflated asymmetrically.Therefore, the physician discontinued using the device.A replacement device with the same lot number was used to complete the operation.No injury was reported to the patient.
 
Additional Manufacturer Narrative
The devices was recieved for investigation.The reported problem was confirmed.The lower ligature was observed to have slipped from its intended position which caused the balloon to move past the skive hole and prevented the balloon from deflating.The ligature likely failed due to the pull force on the catheter during the procedure.It is possible that procedural factors including stenosis or calcified plaque caused additional pull force to be used during thrombus removal and contributed to the failure.Our review of the lot history records for this lot did not find any discrepancies either in the manufacturing or packaging process that could be related to this incident.Additionally, there have not been any previous complaints related to this lot number.

Brand Name
SYNTEL SILICONE EMBOLECTOMY CATHETER - REGULAR TIP
Common Device Name
EMBOLECTOMY CATHETER - REGULAR TIP
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC
63 second ave
burlington MA 01803
Manufacturer Contact
peter song
63 second ave
burlington, MA 01803
7814251683
MDR Report Key18575632
Report Number1220948-2024-00021
Device Sequence Number9080280
Product Code DXE
UDI-Device Identifier00840663100927
UDI-Public(01)00840663100927
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K992368
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1801-48
Device Lot NumberNSE2664
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/25/2023
Initial Report FDA Received Date01/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown